RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 5, Issue 5  


Expository Surveys
Automorphic factorizations of solutions of quadratic congruences and their applications
A. N. Andrianov
1

Research Papers
Estimates for operators of type $b(x)a(D)$ in nonpower ideals
T. Weidl
47
Asymptotics of the separation of roots of orthogonal polynomials
S. V. Kerov
68
Convergence of sequences of convolution operators in the Hausdorff metric
A. P. Petukhov
87
A quadrature formula with a Chebyshev weight of the second kind that is optimal in $H_2$
B. A. Samokish
118
Factorization of analytic functions in weighted Bergman spaces
S. M. Shimorin
155

Book Reviews
Kehe Zhu. “Operator theory in function spaces”. New York etc., Marcel Dekker. Inc., 1990. 258 p.
D. V. Yakubovich
178
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019